MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT
Model Number LSMU1350758
Medical Device Problem Codes Retraction Problem (1536); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Stenosis (2263); Blood Loss (2597)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation, however photos have been provided.The investigation of the reported event is currently underway.(expiry date: 07/2021).
 
Event or Problem Description
It was reported that the stent was present in the right external iliac artery, the device allegedly dislodged from the balloon.It was further reported that the stent could not be retrieved and the patient found to be bleeding.The patient status is unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: this report is being submitted to communicate that this file is a duplicate.The event is captured under report number 9616666-2020-00040.No further reports will be submitted under 9616666-2020-00038.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LIFESTREAM
Common Device Name
BALLOON EXPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key10157202
Report Number9616666-2020-00038
Device Sequence Number11630005
Product Code PRL
UDI-Device Identifier05391522081154
UDI-Public(01)05391522081154
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSMU1350758
Device Catalogue NumberLSMU1350758
Device Lot NumberCMCV0405
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2020
Supplement Date Received by Manufacturer06/16/2020
09/03/2020
Initial Report FDA Received Date06/16/2020
Supplement Report FDA Received Date07/09/2020
09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight60